question-icon

third day of clomid and having a lil pelvic pain

default
Posted on Wed, 13 Feb 2019
Question: third day of clomid and having a lil pelvic pain and slight bleeding feels like a period does clomid cause bleeding simlar to period or should i be worried
doctor
Answered by Dr. Rakhi Tayal (2 hours later)
Brief Answer:
This is due to clomid.

Detailed Answer:
Hello,
Thanks for posting your query.
Clomid can cause a mild bleeding or cause a prolonged period bleeding or spotting. This is a normal effect of clomid. Nothing to worry. The slight bleeding that you have will gradually subside on its own in next few days.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Wishing you good health.
Regards.
Dr. Rakhi Tayal

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13821 Questions

premium_optimized

The User accepted the expert's answer

Share on
third day of clomid and having a lil pelvic pain

Brief Answer: This is due to clomid. Detailed Answer: Hello, Thanks for posting your query. Clomid can cause a mild bleeding or cause a prolonged period bleeding or spotting. This is a normal effect of clomid. Nothing to worry. The slight bleeding that you have will gradually subside on its own in next few days. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal Wishing you good health. Regards. Dr. Rakhi Tayal